# SDR QXEA2010051400301

- Difficulty date: May 10, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 22,025 hours, 22,922 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Pec
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BELOW 60 KTS FOR "POWERPLANT" MESSAGE. NOTICED THE MESSAGE AS WE TOOK CTRLINE AND POWER LEVERS ADVANCED JUST ABOVE FLIGHT IDLE.  RETURNED TO THE GATE.  INTEROGATED CDS FOUND FAULT CODES ON P-PLANT 1 CH A 14,28,30,456. CH B 794. POWERPLANT 2 CH A 456, CH B 456. AFTER CLEARING FAULTS, 30 ON P-PLANT 1 CH A AND 794 CH B REMAINED HARD FAULTED. (PEC TO FADEC COMMUNICATION). UPON REMOVAL OF CONNECTORS TO PEC FOUND EVIDENCE OF CONTAMINATION ON ALL PEC CONNECTORS. CLEANED & RECONNECTED CONNECTORS TO PEC, FAULTS 30 & 794 CLEARED. PERFORMED 2 ENGINE STARTS, NO FAULTS LOGGED.  DEFERRED ENGINE TREND DOWNLOAD AND SHRINK WRAP INSTALL. RETURNED TO SERVICE.
